Revista Matemática Iberoamericana

Full-Text PDF (246 KB) | Metadata | Table of Contents | RMI summary
Volume 27, Issue 3, 2011, pp. 1059–1085
DOI: 10.4171/RMI/663

Published online: 2011-12-06

$L^p$ improving multilinear Radon-like transforms

Betsy Stovall[1]

(1) University of California Los Angeles, USA

e characterize (up to endpoints) the $k$-tuples $(p_1,\ldots,p_k)$ for which certain $k$-linear generalized Radon transforms map the product $L^{p_1} \times \cdots \times L^{p_k}$ boundedly into $\mathbb{R}$. This generalizes a result of Tao and Wright.

Keywords: Radon transforms, $L^p$ improving, averaging operators

Stovall Betsy: $L^p$ improving multilinear Radon-like transforms. Rev. Mat. Iberoam. 27 (2011), 1059-1085. doi: 10.4171/RMI/663